MathSciNet Relay Station
MathSciNet bibliographic data
MR1162566 40G10 (34A45 34E05)
Malgrange, B.; Ramis, J.-P. Fonctions multisommables. (French) [Multisummable functions] Ann. Inst. Fourier (Grenoble) 42 (1992), no. 1-2, 353–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement